# SDR SWAA2021100424357

- Difficulty date: September 28, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 40,079 hours, 24,363 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STAB; #5 INSPAR RIB (STAB STA. 129.5); HAS CRACK ON THIRD VERTICAL STIFFENER APPROX. 1 INCH FROM BOTTOM OF RIB. ; / [01] REMOVED L/H STAB RIB AT (STB STA. 1295) PER SRM 55-10-09-2R-4 AND SRM 51-40-02.; [02] REMOVED DAMAGED PER SRM 55-10-09-2R-4 REPAIR 4.; [03] C/W HFEC INSPECTION OF CUT EDGES OF THE STIFFENER AND WEB IAW NDT PART 6; 51-00-00 PROC 23. NO DEFECTS FOUND.  C/W HFEC HOLE PROBE INSPECTION OF EXISTING FASTENER HOLES IAW NDT PART 6; 51-00-00 PROC 16. FOUND CRACK INDICATION ON 2 EA HOLES ON LOWER FLANGE. REF NRC TTG8Q006Q83P.; [04] PERFORMED GENERAL VISUAL INSPECTION OF ALL AREAS WITHIN REPAIR AREA PER SRM 55-10-09-2R-4. NO DEFECTS FOUND.; [05] REPAIR REF. CHANGE TO SRM 55-10-09-2R-5 SEE FAULT TTG8Q006Q83P.; [06] FABRICATED REPAIR PARTS PER SRM 55-10-09-2R-5 REPAIR 5. ON FAULT TTG8Q006Q83P.; [07] OK TO PRIME AND INSTALL REPAIR PARTS.; [08] INSTALLED REPAIR (WET WITH BMS 5-95 SEALANT) PER SRM 55-10-09-2R-5 REPAIR 5; [09] INSTALLED REPAIR (WET WITH BMS 5-95 SEALANT) PER SRM 55-10-09-2R-5 REPAIR 5. VERIFIED; [10] OK TO REINSTALL RIB; [11] INSTALLED RIB PER SRM 51-40-02; [12] VERIFIED RIB INSTALLATION PER SRM 51-40-02; [13] VERIFIED L/H STAB RIB REPLACEMENT AT STAB STA 129.5 PER SRM 51-40-02
